# SDR SWAA2021083012471

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 55,673 hours, 33,030 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS CRACK ON L/H #3 CANOE FAIRING TAILCONE.  OK TO CONTINUE PER CDL 57-10-4.  REMOVED AND REPLACED #3 AFT CANOE FAIRING PER 27-51-18 AMM.
